MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was previously reported that the johnson and johnson(jnj) platinum cartridges are leaving a filmy or sticky it was previously reported that the johnson and johnson(jnj) platinum cartridges are leaving a filmy or sticky substance on the bottom side of the lens when implanting.(manufacturer report number 3012236936-2024-00697).Presently, the surgeon has continued to notice the filmy substance from the coating on the lens more and more.The johnson and johnson account executive joined the customer for several cases and noticed the filmy substance on 8 cases.The filmy substance gets stuck on the bottom side of the iol and the surgeon uses his irrigation/aspiration (i/a) to clear it, remove it.The jnj account executive followed what the technicians were doing, and it was nothing out of the ordinary.The customer uses healon ophthalmic viscosurgical device (ovd) while loading the iol.In a few cases they tried flushing the cartridge with balanced salt solution (bss) prior to ovd to see if that would flush it out.Reportedly, the customer tried just about everything.The doctor pointed out the substance which was visible on the monitor in the operating room (or) but no photos or videos were taken.There were no complications such as capsule tear, vitrectomy or suture required.No further information was provided.Note: the previous case is (b)(6) manufacturer report number 3012236936-2024-00697.The additional eight cases including this one.Case 1 (b)(6) manufacturer report number 3012236936-2025-0000030 case 2 (b)(6) manufacturer report number 3012236936-2025-0000067 case 3 (b)(6) manufacturer report number 3012236936-2025-0000068 case 4 (b)(6) manufacturer report number 3012236936-2025-0000069 case 5 (b)(6) manufacturer report number 3012236936-2025-0000070 case 6 (b)(6) manufacturer report number.Case 7 (b)(6) manufacturer report number 3012236936-2025-0000074.Case 8 (b)(6) manufacturer report number 3012236936-2025-0000076.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21098980
Report Number3012236936-2025-000007
Device Sequence Number12919032
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)250617(10)CP15414
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCP15414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IOL ZCB00 21.5 DIOPTER
Patient SexUnknown